# SDR DALA2021110106719

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,974 hours, 29,959 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DURING TEST O2 MASK WOULD NOT DROP AT SEAT 1 AB. CORRECTIVE ACTION: R/R DEPLOY SOLENOID PER A320 AMM 35-21. OPS TEST GOOD. (8142115)
